MAUDE Adverse Event Report: ACUMED LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-4244
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: bilateral distal radius fractures that extend into the proximal radius.Pt.Is a rather large male.We used a wide right plate with the medium extension plate and a standard long left plate with the neutral extension.In both the left and right, as dr.(b)(6) was finishing is proximal fixation, he was fully seating his screws and the screws broke.They broke right at the neck of the screw where the head and body meet.He did not use an excessive amount of torque as he was fully seating these screws.I believe he broke the 2.7 x 16 in the right radius and 2.7 x 14 in the left radius but i'm not 100% on that.
 
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related reports including this one: 3025141-2026-00183, 3025141-2026-00184, 3025141-2026-00186, 3025141-2026-00187.

Brand Name
T8 STICK FIT HEXALOBE DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro 
MDR Report Key24594485
Report Number3025141-2026-00185
Device Sequence Number21451371
Product Code LXH
UDI-Device Identifier10806378126598
UDI-Public10806378126598
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4244
Device Catalogue Number80-4244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale